# SDR ABXA20251019275

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 100,735 hours, 37,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND SMOKE GOGGLE CRACKED AT SUPERNUMERARY MID SEAT. REMOVED AND REPLACED SMOKE GOGGLE AT SUPERNUMERARY MID SEAT PER REF. AMM 25-64-00.  AIRCRAFT RETURNED TO SERVICE.
